# SDR SWIA200515028

- Difficulty date: May 21, 2005
- Submitted: May 25, 2005
- Operation: Air carrier
- Aircraft: N296SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120325
- Aircraft time: 18,799 hours, 27,653 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Burned Out
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT ABOVE SEAT 9C NOT ILLUMINATED.  RELAMPED EMERGENCY EXIT LIGHT ABOVE 9C.  OPERATIONAL CHECK GOOD.
